Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 107, NWS Indianapolis, IN

May 22, 2011Fountain County, Montgomery County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 22, 2011, 9:45 AM EDT for Fountain County, Montgomery County, Tippecanoe County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 9:45 AM EDT (13:45 UTC)
Expired
May 22, 2011, 10:15 AM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS53 KIND 221345
SVRIND
INC045-107-157-221415-
/O.NEW.KIND.SV.W.0107.110522T1345Z-110522T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 AM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1015 AM EDT

* AT 942 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES NORTHEAST OF VEEDERSBURG...OR 14 MILES
  NORTHWEST OF CRAWFORDSVILLE...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LINDEN AND SHADELAND AROUND 955 AM EDT...
  DAYTON AND CLARKS HILL AROUND 1010 AM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 161 AND 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4046 8670 4013 8670 4013 8716 4028 8712
TIME...MOT...LOC 1346Z 244DEG 36KT 4021 8704
WIND...HAIL <50MPH 1.00IN

$$

KOCH
1 follow-up statement
557 
WWUS53 KIND 221405
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1005 AM EDT SUN MAY 22 2011

INC045-107-157-221415-
/O.CON.KIND.SV.W.0107.000000T0000Z-110522T1415Z/
FOUNTAIN-MONTGOMERY-TIPPECANOE-
1005 AM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FOUNTAIN...NORTHERN MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES UNTIL
1015 AM EDT...

AT 1002 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 10 MILES SOUTH OF LAFAYETTE...MOVING NORTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLARKS HILL AND DAYTON AROUND 1010 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4046 8670 4013 8670 4013 8716 4028 8712
TIME...MOT...LOC 1405Z 244DEG 36KT 4029 8681
WIND...HAIL <50MPH 1.00IN

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:09 AM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 22, 6:09 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
609 AM EDT SUN MAY 22 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...LOW PRESSURE OVER THE PLAINS STATES WILL SLOWLY PUSH
EAST OVER THE NEXT FEW DAYS...PASSING NORTH OF INDIANA THROUGH THE
GREAT LAKES BY TUESDAY. WARM AND MOIST AIR ON SOUTHERLY WINDS WILL
STREAM ACROSS INDIANA TODAY THROUGH MONDAY...BRINGING CHANCES FOR
SHOWERS AND THUNDERSTORMS EACH DAY.

THE BEST CHANCE FOR STORMS WILL BE ON MONDAY NIGHT AS THE TRAILING
COLD FRONT FROM THE PASSING LOW TO THE NORTH PUSHES ACROSS
INDIANA. THE COLD FRONTAL BOUNDARY WILL THEN LINGER NEAR CENTRAL
INDIANA THROUGH THE WORKWEEK...BRINGING SHOWERS AND STORM CHANCES
EACH DAY.

&&

.NEAR TERM /TODAY/...PROTECTIVE UPPER RIDGE HAS MOVED EAST OF
INDIANA AS WATER VAPOR IMAGERY SHOWS LOW PRESSURE SPINNING OVER
NEBRASKA AND SOUTH DAKOTA. WARM AND MOIST SOUTHERLY FLOW WAS IN
PLACE ACROSS CENTRAL INDIANA WITH DEW POINT TEMPERATURES IN THE
LOWER 60S. RADAR MOSAICS SHOW A LINE OF THUNDERSTORMS APPROACHING
WESTERN ILLINOIS.

GFS AND NAM SUGGEST BOTH SUGGEST A SHORT WAVE ASSOCIATED WITH THE
ONGOING THUNDER TO THE WEST TO PROGRESS ACROSS CENTRAL INDIANA
THIS MORNING. HOWEVER...GIVEN THIS PATTERN WITH THE LACK OF
THUNDERSTORM DEVELOPMENT YESTERDAY AS WELL THE CONTINUED
APPEARANCE OF A LACK OF STRONG VERTICAL FORCING...CONFIDENCE IS
BECOMING LOW. THUS WILL WORK ON MORE OF THE CERTAINTIES.

PREVIOUSLY MENTIONED ONGOING CONVECTION IS EXPECTED TO PUSH
TOWARD INDIANA OVERNIGHT BUT RAPID REFRESH DEPICTS THIS TO WEAKEN
AS IT PUSHES EAST. FURTHERMORE FORECAST SOUNDINGS SHOW QUITE THE
UNSTABLE AIR MASS IN PLACE ACROSS CENTRAL INDIANA THIS AFTERNOON
WITH CAPE IN EXCESS OF 1500 J/KG AND LI/S NEAR -5. THUS EXPECT
SOME SCT CONVECTION TO BREAK OUT THIS AFTERNOON DUE TO DAYTIME
HEATING. THUS WILL KEEP ONGOING LOW CHANCE POPS IN THE FORECAST
THROUGH THE DAY. GIVEN PLENTY OF SUNSHINE EXPECTED TODAY WILL
TREND HIGH TEMPERATURES CLOSE TO MAVMOS.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE POPS. GFS AND
NAM BOTH EJECT A COUPLE OF SHORT WAVES ACROSS INDIANA TONIGHT AND
MONDAY. CONFIDENCE IS NOT HIGH IN THESE FEATURES ACTUALLY
RESULTING IN PRECIPITATION. NOCTURNAL JET DYNAMICS ONLY MUSTER
ABOUT 35 KTS AT THE LLJ. ISENTROPIC LIFT IS NO HELP TO GENERATE
LIFT. TIME HEIGHT SECTIONS INDICATE SUBSIDENCE. TONIGHT AND MONDAY
MORNING.

THE ONLY THING REALLY GOING FOR PRECIPITATION CHANCE TONIGHT AND
MONDAY WILL BE DAYTIME HEATING AS INSTABILITY WILL REMAIN EARLY
THIS EVENING FROM ANY ONGOING PRECIPITATION THAT DOES END UP
DEVELOPING. WITH A SIMILAR AIR MASS IN PLACE ACROSS CENTRAL
INDIANA AHEAD OF THE COLD FRONT...AGAIN INSTABILITY SHOWERS AND
STORMS SEEM QUITE REASONABLE AS FORECAST SOUNDINGS INDICATE CAPE
IN EXCESS OF 2500 J/KG AND LIFT INDICES LESS THAN -6. STEEP LAPSE
RATE ARE IN PLACE WITH A MINIMAL CAP. GIVEN ALL OF THIS WILL FOCUS
POPS DURING THE EVENING HOURS TONIGHT AS DAYTIME HEATING
CONVECTION WANES AND RESET CONDITIONS FOR MONDAY...WITH BEST
CHANCES DURING THE AFTERNOON AS HEATING RESUMES.

AS FOR TEMPS WILL STICK CLOSE TO PERSISTENCE FOR LOWS TONIGHT AS
LITTLE CHANGE IN AIR MASS IS EXPECTED. GIVEN OUT 850MB
TEMPERATURES THE WARMER 850MB TEMPERATURES LOOK BETTER THAN THE
COLD METMOS. WILL TREND AT OR SLIGHTLY BELOW MAVMOS FOR HIGHS.

MONDAY NIGHT THE TRAILING COLD FRONT WILL PUSH TOWARD INDIANA AND
WITH A WARM UNSTABLE AIR MASS IN PLACE MORE UPPER SUPPORT WILL NOW
BE AVAILABLE TO ACT AS A TRIGGER. FORECAST SOUNDINGS SHOW THE
COLUMN BECOMING SATURATED ON MONDAY NIGHT THROUGH TUESDAY MORNING.
FURTHERMORE LOWER LEVEL Q VECTORS SHOW GOOD CONVERGENCE ACROSS THE
AREA. THUS WILL RAISE THE POPS ON MONDAY NIGHT AND TREND LOW
TEMPERATURES TOWARD THE WETBULBS...WARMER THAN MAVMOS GIVEN THE
EXPECTED RAIN.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...

THE BIG CHALLENGE IN THE EXTENDED WILL BE MAINLY TEMPERATURES AND
POPS AS MODELS DIFFER ON HOW FAR SOUTH A COLD FRONT WILL GET AS IT
DROPS SOUTHEAST ACROSS CENTRAL INDIANA MIDWEEK. THE ECMWF IS THE
FURTHEST NORTH OF THE BUNCH WITH THE FRONT SLIDING TO NEAR IND BY
00Z WEDNESDAY BUT THEN STALLING THROUGH 12Z FRIDAY BEFORE A FINALLY
WAVE LIFTS NORTHEAST ALONG THE FRONT WITH A TRAILING COLD FRONT
MOVING THROUGH FRIDAY NIGHT. MEANWHILE...THE 12Z OPERATIONAL GFS AND
ESPECIALLY THE 12Z CANADIAN AND 00Z GEF MEAN WERE MUCH FURTHER SOUTH
DROPPING THE FRONT TO NEAR THE KENTUCKY BORDER BY 12Z THURSDAY. THE
12Z OPERATIONAL GFS DOES...HOWEVER COME MORE INTO THE LINE WITH THE
ECMWF BY FRIDAY NIGHT LIFTING THE AFOREMENTIONED WAVE NORTHEAST
ACROSS INDIANA AND PUSHING A COLD FRONT THROUGH FRIDAY NIGHT INTO
SATURDAY. WILL...GO AHEAD AND LEAN TOWARD THE MIDDLE OF THE ROAD GFS
WHICH MATCHES UP WELL WITH HPC. WITH THAT IN MIND...PREFER THE 12Z
GFS WITH COOLER AND SLIGHTLY BELOW NORMAL HPC TEMPERATURES LATE WEEK
AND CONTINUED THUNDERSTORM CHANCES THROUGH SATURDAY.

&&

.AVIATION.../DISCUSSION FOR 221200Z TAFS/...

PREDOMINANT VFR EXPECTED THROUGH THE PERIOD...WITH MVFR OR WORSE FOG
EARLY...AND SCATTERED STORMS THROUGH THE PERIOD.

MVFR FOG...PERHAPS EVEN STILL IFR AT TIMES AT KBMG...WILL BURN OFF
QUICKLY THIS MORNING AS ATMOSPHERE MIXES. MEANWHILE...AN OLD OUTFLOW
BOUNDARY WILL WORK ITS WAY INTO THE NORTHERN TAF SITES EARLY IN THE
PERIOD. MAIN EFFECT SHOULD BE FELT AT KLAF...WHERE WINDS MAY BECOME
MORE WESTERLY FOR A PERIOD. CONVECTION IS WEAKENING ALONG AND BEHIND
THE FEATURE...SO ONLY HAVE CB MENTIONED IN THE TAFS THIS MORNING.
WILL KEEP AN EYE OUT TO SEE IF EXPLICIT THUNDER MENTION IS NEEDED AT
ISSUANCE TIME.

OTHERWISE CU RULE INDICATES BROKEN CU DECK THROUGH THE DAY. WEAK
IMPULSES ALOFT WILL GENERATE SCATTERED CONVECTION THIS AFTERNOON AND
TONIGHT...SO WENT WITH CB MENTION.

DURING THE AFTERNOON WIND GUSTS NEAR 25KT ARE POSSIBLE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...MK
AVIATION...50
Hazardous weather outlook, May 22, 8:45 AM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 AM EDT SUN MAY 22 2011

INZ021-028>031-035>049-051>057-060>065-067>072-231000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
845 AM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT RISK
THAT SOME STORMS COULD BE SEVERE. THE MAIN THREAT FROM ANY STORM
THAT DOES DEVELOP WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE
HAIL. HOWEVER...ISOLATED TORNADOES CAN NOT BE RULED OUT. THE MOST
LIKELY TIME FOR SEVERE STORMS WILL BE DURING THE AFTERNOON AND
EVENING HOURS. LIGHTNING IS A RISK FROM ANY THUNDERSTORM. WHEN
THUNDER ROARS...GET INDOORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS ON MONDAY ACROSS ALL
OF CENTRAL INDIANA...ON TUESDAY ACROSS SOUTH CENTRAL INDIANA. ON
WEDNESDAY...SEVERE STORMS ACROSS POSSIBLE ACROSS SOUTHWEST PARTS
OF CENTRAL INDIANA. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE MOST
LIKELY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT
FROM THESE STORMS WILL ALSO BE DAMAGING WINDS AND LARGE HAIL.
LIGHTNING AND BRIEF HEAVY RAIN IS A RISK FROM ANY THUNDERSTORM.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. IT IS TOO
EARLY TO TELL IF THERE IS A SEVERE POTENTIAL BEYOND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING AS WELL AS ON
MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Special weather statement, May 22, 6:20 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 AM EDT SUN MAY 22 2011

INZ021-028>031-035>049-051>057-060>065-067>072-221330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
620 AM EDT SUN MAY 22 2011

...PATCHY DENSE FOG ACROSS CENTRAL INDIANA THIS MORNING...

PATCHY DENSE FOG MAY BE FOUND ACROSS CENTRAL INDIANA EARLY THIS
MORNING. THE FOG MAY REDUCE VISIBILITY TO LESS THAN ONE QUARTER OF
A MILE AT TIMES. THE FOG WILL ONLY LAST A COUPLE OF HOURS THIS
MORNING AS DAYTIME HEATING WILL BEGIN TO BURN OFF THE FOG AND
VISIBILITIES WILL IMPROVE.

IF YOU ENCOUNTER DENSE FOG WHILE DRIVING...EXERCISE
CAUTION...REDUCE YOUR SPEED AND USE LOW BEAM HEADLIGHTS.

PUMA
Special weather statement, May 22, 9:15 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
915 AM EDT SUN MAY 22 2011

INZ029-035-036-043-221400-
FOUNTAIN-MONTGOMERY-TIPPECANOE-VERMILLION-
915 AM EDT SUN MAY 22 2011

...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHERN MONTGOMERY...
SOUTHWESTERN TIPPECANOE AND NORTHERN VERMILLION COUNTIES UNTIL 1000
AM EDT...

AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF NEWPORT...OR 15 MILES
SOUTHEAST OF DANVILLE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
KINGMAN AROUND 925 AM EDT...
YEDDO AROUND 930 AM EDT...
VEEDERSBURG AND WALLACE AROUND 935 AM EDT...
HILLSBORO AROUND 940 AM EDT...
WAYNETOWN AND MELLOTT AROUND 945 AM EDT...
WINGATE AROUND 950 AM EDT...
LINDEN AND NEW RICHMOND AROUND 1000 AM EDT...

&&

LAT...LON 4013 8748 4013 8741 4014 8740 4016 8744
      4035 8712 4043 8701 4009 8672 3995 8726
      3995 8742 3993 8743 3993 8741 3991 8741
      3990 8747 3998 8754 4009 8754
TIME...MOT...LOC 1315Z 244DEG 33KT 3998 8742

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:15 AM EDTSpecial Weather StatementINDFountain45 min
May 22, 9:52 AM EDTSpecial Weather StatementINDSullivan38 min
May 22, 11:00 AM EDTSpecial Weather StatementINDClay, Owen45 min
May 22, 11:11 AM EDTSpecial Weather StatementINDOwen49 min
May 22, 11:27 AM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan37 min
May 22, 2:11 PM EDTSpecial Weather StatementINDParke, Putnam, Vigo49 min
May 22, 2:34 PM EDTSpecial Weather StatementINDHendricks41 min
May 22, 3:21 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Rush, Shelby39 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jackson, Jennings67 min
May 22, 3:33 PM EDTSevere Thunderstorm WarningINDJohnson, Rush, Shelby27 min
May 22, 3:36 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan39 min
May 22, 3:41 PM EDTSevere Thunderstorm WarningINDRush49 min
May 22, 4:01 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Rush, Shelby44 min
May 22, 4:13 PM EDTSevere Thunderstorm WarningINDMarion10 min
May 22, 4:36 PM EDTSevere Thunderstorm WarningINDRush24 min
May 22, 6:12 PM EDTSevere Thunderstorm WarningINDJohnson, Marion48 min
May 22, 6:39 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion25 min
May 22, 7:06 PM EDTSpecial Weather StatementINDTippecanoe, Warren24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.